question-icon

What Causes Irregular Heartbeat While On Concor?

default
Posted on Fri, 27 Oct 2017
Question: Hi Iam XXXXXXX during a medical last year the doctor pointed out I had an irregular heart beat and prescribed Concor 2.5 mg to be taken in the mornings. It worked for a while but recently the effect wears off by late afternoon, should I therefore take another 2.5 mg late afternoon/early evening? I am otherwise fit and healthy...except that I am constantly aware of my heart beat through my ears when all around me is quiet..
doctor
Answered by Dr. Ilir Sharka (17 minutes later)
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello Caroline!

Welcome on HCM!

Regarding your concern, I would explain that, considering the fact that the effects do not last during the day, it would be better to take Concor 2.5mg twice daily.

Hope you will find this answer helpful!

If you have any other questions, please don't hesitate to ask me again!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 4503 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Irregular Heartbeat While On Concor?

Brief Answer: I would recommend as follows: Detailed Answer: Hello Caroline! Welcome on HCM! Regarding your concern, I would explain that, considering the fact that the effects do not last during the day, it would be better to take Concor 2.5mg twice daily. Hope you will find this answer helpful! If you have any other questions, please don't hesitate to ask me again! Kind regards, Dr. Iliri